Two cardinal invariants of the continuum (∂<α) and FS linearly ordered iterated forcing

Saharon Shelah Einstein Institute of Mathematics, The Hebrew University of Jerusalem

TBD mathscidoc:1701.331941

Acta Mathematica, 192, (2), 187-223, 2000.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:44 uploaded by actaadmin ] [ 246 downloads ] [ 0 comments ]
@inproceedings{saharon2000two,
  title={Two cardinal invariants of the continuum (∂<α) and FS linearly ordered iterated forcing},
  author={Saharon Shelah},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203344602200650},
  booktitle={Acta Mathematica},
  volume={192},
  number={2},
  pages={187-223},
  year={2000},
}
Saharon Shelah. Two cardinal invariants of the continuum (∂<α) and FS linearly ordered iterated forcing. 2000. Vol. 192. In Acta Mathematica. pp.187-223. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203344602200650.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved